Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Dizzyness and crunching neck after being diagnosed with anxiety attacks and taking beta blockers

for about 2 years now i have been getting really bad dizziness i have been to the doctors and they keep telling me its an ear infection every time i take the medication given and finish the course it keeps coming back in november there i was diagnosed with anxiety attacks but after taking the beta blockers given and finished the course i have been having the really bad dizziness again my body feels numb inside and i am always tired and sometimes my neck feels like its crunching i just want to feel normal and happy again can anyone help?
Asked On : Sat, 2 Apr 2011
Answers:  2 Views:  165
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
There are many medicines available to treat anxiety effectively. Betablocker is not one of them. Try consulting a psychiatrist for detailed evaluation. I am sure you will be able to overcome your problems with the help of professional help.
Answered: Thu, 14 Jul 2011
I find this answer helpful
General Surgeon Dr. Swapnendu Sekhar Ghosh's  Response
elcome to healthcaremagic
consult physician
get th tests done .cervicl spine x-rays must be done to excude any spondylosis that may give rise to dizziness
thyroid function should be tedted
internal ear problem may give rise to diziness but it should be proved by tests done by e n t doctors
if all things turn out normal go for counselling with psychiatrist
you should be all right and happy
Answered: Mon, 11 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor